# SDR SWAA2020061888587

- Difficulty date: June 2, 2020
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N500WR
- Make and model: Boeing 737-8H4
- Aircraft serial: 36898
- Aircraft time: 21,274 hours, 9,362 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 500b-500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY L/H Z-CHANNEL HAS CORROSION FROM STA500B - 500I LBL 23 WL 157 FOUND CORROSION ON FWD CARGO BAY LH ZEE CHANNEL TO BE OUT OF LIMITS IAW SRM 53-00-53 FIG 103 - DETAIL D REMOVED DAMAGED PORTION OF ZEE CHANNEL PER SRM 51-40-02-0G-0 FABRICATED AND INSTALLED NEW ZEE CHANNEL AND REPAIR SPLICE FROM BAC1496-444 7075+6 LOT 5090717-1 IAW SRM 51-40-05-0G-0 SRM 53-00-53-2R-5 AND BOEING DWG 143A7500 REPAIR SPLICE LOCATED AT STA 500B+10' LBL 23 WL 157
